Basiri, Elham, Pakzad, Aylin. (1397). Optimal Non-Parametric Prediction Intervals for Order Statistics with Random Sample Size. , 11(2), 307-322. doi: 10.22059/ijms.2018.236086.672721
Elham Basiri; Aylin Pakzad. "Optimal Non-Parametric Prediction Intervals for Order Statistics with Random Sample Size". , 11, 2, 1397, 307-322. doi: 10.22059/ijms.2018.236086.672721
Basiri, Elham, Pakzad, Aylin. (1397). 'Optimal Non-Parametric Prediction Intervals for Order Statistics with Random Sample Size', , 11(2), pp. 307-322. doi: 10.22059/ijms.2018.236086.672721
Basiri, Elham, Pakzad, Aylin. Optimal Non-Parametric Prediction Intervals for Order Statistics with Random Sample Size. , 1397; 11(2): 307-322. doi: 10.22059/ijms.2018.236086.672721


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.